# SDR AALA202512193424

- Difficulty date: December 14, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N308TB
- Make and model: Boeing 737-8
- Aircraft serial: 67989
- Aircraft time: 8,861 hours, 3,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 15A EXIT PATH LIGHTING HOUSING NOT ATTACHED TO SEAT FRAME. ATTACHED LIGHT HOUSING TO ROW 15ABC. PER AMM 33-51-11.
